# SDR DALA2025030401666

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3747, ALL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK, DID NOT ILLUMINATE EMERGENCY LIGHTS AND SIGNS FOR 15 MINUTES. CORRECTIVE ACTION: REPLACED 9EA EMERGENCY LIGHT BATTERY PACKS AND PERFORMED A SATISFACTORY OPS CHECK. (LP 0834157)
